教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Entire solutions originating from traveling fronts for a two-species competition-diffusion system
學年
學期
出版(發表)日期2019/07/26
作品名稱Entire solutions originating from traveling fronts for a two-species competition-diffusion system
作品名稱(其他語言)
著者Jong-Shenq Guo; Chang-Hong Wu
單位
出版者
著錄名稱、卷期、頁數Nonlinearity 32(9), p.3234- 3268
摘要This paper deals with entire solutions (classical solutions defined globally in time and space) of a two-species strong competition model. For this system, it is well known that there exist two-front entire solutions which behave as two traveling fronts moving towards each other from both sides of the x-axis. In this paper, in terms of traveling fronts connecting two different constant states from the coexistence state and the two semi-trivial states, we build entire solutions originating from three and four fronts stuck between appropriate super and subsolutions. Moreover, the non-existence of entire solutions originating from more than seven traveling fronts is proved.
關鍵字entire solution;traveling front;competition model, super-sub-solutions
語言英文
ISSN0951-7715;1361-6544
期刊性質國外
收錄於SCI;
產學合作
通訊作者Chang-Hong Wu
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!